# SDR A6WA201240612

- Difficulty date: May 22, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF LT AND RT MLG TRUNNION LOWER FLANGE FOUND FIVE OVERSIZED HOLES.  REPAIRED OVERSIZED HOLES ON LT AND RT MLG TRUNNION LOWER FLANGE.   IAW REO 601R-57-21-1679, REV.
